# SDR UIEA2019030603489

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 95,783 hours, 18,368 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R PACK TEMP EICAS MESSAGE IN FLIGHT.( ACCOMPLISHED FIM 21-51 TREE 803 AND BIT RIGHT PACK TEMP INLET ACT, RESET OF RT PACK TEMP CONTROLLER , OK AND OPS CHECK OF RT PACK OK AS PER AMM 21-51-00.  )
